Coping with less meds but now the issue of hives!

So I've not posted in a little while, but thought I'd update how I'm getting on.

I've now been off my methotrexate for 4 and a bit months, but even with the positive reason for being off the meds because of trying for a baby, it's been really quite difficult.

Flare ups seem to happen almost every day but I'm now learning to cope. Thank goodness it is now the school holidays. I've now got an appointment with occupational health which will help when I go back to work, but my main problem is that I now keep coming up with hives. Has anyone else ever had this issue when they have changed the meds they are on? If so, what did you do? It's driving me mad!

3 Replies

oldestnewest
  • Antihistamine tablets, and cream, try and find the culprit, consult with gp, or vconsultant or specialist nurse They might be able to juggle the meds, Good luck. M xx

  • I actually had hives constantly before I was diagnosed -- once I was put on meds they disappeared. Good luck xxx

  • Yes. When I was a teenager, a long, long time ago! I gradually developed an allergy to a medication I was taking for dysmenorrhoea, It developed over time in the form of Itchy raised hives. Please do not ignore them, if they are caused by medication in my experience they will only get worse, they can even become life-threatening. So I would recommend you go to the doctor straight away and highlight your problem before it gets any worse.

You may also like...